# SDR TWAA0005304

- Difficulty date: March 30, 2000
- Submitted: April 6, 2000
- Operation: Air carrier
- Aircraft: N902TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49153
- Aircraft time: 52,930 hours, 27,442 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION ON LOWER FWD SIDE OF PRESSURE BULKHEAD DOUBLER, RT OF CENTER LINE.  REMOVED AND REMANUFACTURED DOUBLER PER SRM 53-14-3, FIG 7 SHEET 1 AND 4 USING 70756T6 0.080 FASTENERS PER SRM 51-60-0 AND PER DOUGLAS DRAWING 5930760.
